# SDR 05FDEA03338

- Difficulty date: October 10, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 1030 RBL 3 WL 148. REMOVED CORROSION ON SHEAR TIE FOUND TO BE OUT OF LIMTIS. INSTALLED NEW SHEAR   TIE, ALL WORK DONE IAW SRM 53-10-1, 53-10-4, 51-30-2.
